Menstruation Is Out Of Schedule When Taking Birth Control Pills?
I am still taking KB pills, there are still about 5 more pb pills that will be taken and then proceed with 7 days vitamin pills. But yesterday when I went to the toilet suddenly there was a period, to this day it is still menstruating, when in fact I am not menstruating yet, because I haven’t taken the vit pill yet. I want to ask what is the certainty of the cause ??? How do I overcome it ??? Do I continue to take the KB pill? Or just take the vitamin pills directly ??? Thank you doctor ….
Thank you for asking at HealthReplies.com.
There is a history of using birth control pills and you currently experience menstrual bleeding even though your birth control pills are still 5 pills and there are still 7pil placebo, so you should continue with the remaining 5 pills and 7 placebo pills (do not contain active hormonal ingredients). The existence of complaints of blood coming out like menstruation even though it is not yet menstrual time, then this condition is likely related to the side effects of the birth control pills you are taking. When you start the birth control pill, your body will adjust to the influence and function of the birth control pill on the reproductive system, so that at certain times your uterus will experience release or experience decay of the uterine wall in response to taking birth control pills that begin nearing the end of the birth control pill in the package birth control pills are currently in the form of bleeding such as menstruation or withdrawal bleeding. Each individual has a different response, which in general experience menstrual bleeding when taking 7 placebo pills, but menstrual bleeding can also occur close to the pill is used up.
By continuing the birth control pill that you consume, then for the next, your menstrual cycle can also return to routine in time, even if there is a shift in menstrual time, then this is a natural thing to find. The effect or side effects of birth control pills in each woman are not the same, so they cannot be compared with each other. However, in general, some of the side effects that are often encountered when taking birth control pills:
4. Pain in the breast
5. Bleeding outside the menstrual period
6. More or less menstrual blood
7. Changes in mood
Therefore, in general, the complaints you feel are accompanying complaints that you encounter when taking birth control pills. Thus, you should still continue to schedule birth control pills and maintain your stamina before the menstrual period or during the menstrual period. This is expected to help your physical condition remain in good condition and avoid other side effects from birth control pills or accompanying complaints during menstruation.
However, if in the next 2 or 3 menstrual cycles, your period is increasingly irregular or other menstrual complaints arise, then you should consult and visit your obstetrician. The doctor will conduct interviews related to the history of complaints and history of taking birth control pills. Furthermore, the doctor will also conduct a physical examination and supporting examination to ensure there are no other medical conditions that affect menstrual disorders or complaints, such as thyroid disorders, myoma, or infection. If no other medical problems are found, the doctor will evaluate the use of the Kb pill you are using, whether it is not suitable for you or this Kb pill can still be continued. All results of examinations and evaluations carried out by doctors will be a reference for further treatment and treatment. Thus, it is expected that you will not feel any complaints that interfere when using birth control, like birth control pills or maybe other types of birth control.
For the time being, you can simply evaluate this complaint in the next 2 cycles, and you should also work on some things as you approach your period, such as:
1. Avoid sleeping late
2. Avoid stress
3. Avoid physical fatigue
4. Adequate your resting balance
5. Regular exercise needs to be done
Thus the info we can convey